Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CardboardMan

My First Time On Accutane

Wow, how in the world did you get your Dermatologist to prescribe you such a strong pill for such mild acne? I can barely notice your acne. I havent had experience with accutane, but I assume you will have some mild breakouts within the next few weeks. But just stick with it, and if its all that its cracked up to be, your acne will be gone in 2-3 months. Good luck.

Share this post


Link to post
Share on other sites

I haven't been on Accutane yet, but maybe 100 mg is too much? Maybe you should ask your dermatologist for a lower dose or maybe even just start out on a lower dose, like just one 50 mg pill for a week or two?

Share this post


Link to post
Share on other sites
Wow, how in the world did you get your Dermatologist to prescribe you such a strong pill for such mild acne? I can barely notice your acne. I havent had experience with accutane, but I assume you will have some mild breakouts within the next few weeks. But just stick with it, and if its all that its cracked up to be, your acne will be gone in 2-3 months. Good luck.

Share this post


Link to post
Share on other sites
Wow, how in the world did you get your Dermatologist to prescribe you such a strong pill for such mild acne? I can barely notice your acne. I havent had experience with accutane, but I assume you will have some mild breakouts within the next few weeks. But just stick with it, and if its all that its cracked up to be, your acne will be gone in 2-3 months. Good luck.

I have no idea.

He put me on Bactrim DS a loooong time ago, and it never fully cleared up the problem, and I kinda gave up on it, cause its not so bad.

But I had a recent mild flare up on my forehead, none of them were too bad, just little red dots here and there, but persistent for about 2 weeks, so I went in, and he prescribed it to me.

Share this post


Link to post
Share on other sites

Seriously dude, unless you have some serious body acne that we can't see... Do not take 100mg, 10 mg a day would be enough... let alone 100!

Share this post


Link to post
Share on other sites

Well I got my medicine last night, and I thought he said 50 mg twice a day, but its actually 40 mg twice a day.

I dont have any body acne, but I do get persistent mild acne and its just annoying and troublesome, and the regimen I had to use to stay clear was annoying and time consuming.

Also keep in mind that my skin type scars easier than most.

Share this post


Link to post
Share on other sites
Wow, how in the world did you get your Dermatologist to prescribe you such a strong pill for such mild acne? I can barely notice your acne. I havent had experience with accutane, but I assume you will have some mild breakouts within the next few weeks. But just stick with it, and if its all that its cracked up to be, your acne will be gone in 2-3 months. Good luck.

I have no idea.

He put me on Bactrim DS a loooong time ago, and it never fully cleared up the problem, and I kinda gave up on it, cause its not so bad.

But I had a recent mild flare up on my forehead, none of them were too bad, just little red dots here and there, but persistent for about 2 weeks, so I went in, and he prescribed it to me.

Share this post


Link to post
Share on other sites

Yeah, I wouldn't take 100mg at all.

I have very mild acne (mainly chin) and I'm on 30mg a day. Taking a high dose like that for very mild acne (I can't even see any) would be unecessary in my opinion. Why did your Derm. prescribe so high?? Generally, Derm's start off low and raise it up a bit, but again, your's is mild, I'd start off low (maybe 30-40mg a day) and *maybe* bump up *a little* after a month or two for mild acne... I'd talk to your Derm. quickly to discuss.

Yvette

Share this post


Link to post
Share on other sites
Yeah, I wouldn't take 100mg at all.

I have very mild acne (mainly chin) and I'm on 30mg a day. Taking a high dose like that for very mild acne (I can't even see any) would be unecessary in my opinion. Why did your Derm. prescribe so high?? Generally, Derm's start off low and raise it up a bit, but again, your's is mild, I'd start off low (maybe 30-40mg a day) and *maybe* bump up *a little* after a month or two for mild acne... I'd talk to your Derm. quickly to discuss.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×